# SDR 000102

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 15,068 hours, 13,455 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED TUS BOTH MAIN GEAR RED LIGHTS STAYED ON, GEAR WAS RECYCLED LIGHTS STAYED ON DIVERTED TO ELP FOR MAINTENANCE. MAINTENANCE REPLACED SWITCH AND GROUND OPS CHECKS GOOD.
